MAUDE Adverse Event Report: SEDECAL CANON; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM

SEDECAL CANON; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number SOLTUS 450
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation has begun and users are being notified of the problem.
 
Event or Problem Description
Event description: erratic movement after going down a ramp of 22 degrees.Customer description: 4/10/2023 - slight malfunction this evening.It suddenly started swerving, then backed up on its own really fast and stopped moving all together.I shut it off and turned it back on and it seems to be working fine now.Additionally, another tech reported the portable moving in 360-degree circles on its own on thursday 4/13/23.Actions on going: manufacturer and distributor working in the investigation for finding out the root cause.

Brand Name
CANON
Common Device Name
MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key16823113
Report Number9617251-2023-00003
Device Sequence Number7045587
Product Code IZL
UDI-Device Identifier08436046002555
UDI-Public08436046002555
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K192936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Notification
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLTUS 450
Device Catalogue Number10451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown